Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla and difficulty sleeping
Oct 26, 2010

I have been on atripla for several years, I am undetectable with a good cd4 and excellent percentage. I take atripla at bedtime. I fall asleep fine, but wake up after about 4 hours. I can fall back asleep but wake up several times over the next few hours. Is there anything that I can do to help me sleep through the night?

Response from Dr. Henry

Your sleep pattern could be off due partly to the efavirenz in the Atripla but could be due to other sleep issues. I recommend a sleep evaluation to determine the quality and quantity of your sleep to then determine what would be best recommendation for management (ie switch off the Atripla, some form of additional medication, stress management, avoiding complicating factors such as caffeine or alcohol, and other options). KH



Previous
How uncomfortable do side effects have to be before you know you need a change?
Next
What do I look for in Labs?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement